# SDR AT0500001

- Difficulty date: January 6, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 92145A010101
- Part serial: 0254
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN INFLOW LOW, CABIN CLIMBED 300-400 FT/MIN BEST CASE 1700-1800 FT/MIN WORST CASE, FORCED DESCENT TO MAINTAIN CABIN ALTITUDE OUTFLOW.  VALVE FAILED TO CLOSE IN AUTO OR MANUAL.  REMOVED AND REPLACED CPC.
